# SDR COMA9610245

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249035
- Condition: Leaking
- Location: L/H
- Part time: 6,990 hours
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE WARNING DURING TAKEOFF.  OIL LEAKING FROM LEFT NACELLE.
